# SDR FDKA200608184

- Difficulty date: August 1, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 12,753 hours, 12,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SEAT 12 C EMERGENCY SIGN ON THE SIDEWALL WAS MISSING A SCREW.  MAINTENANCE REPLACED THE SCREW
